| Model Number |
511212 |
| Medical Device Problem Codes |
Failure to Capture (1081); Pacing Inadequately (1442); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The epicardial lead was no longer providing effective pacing, resulting in several seconds of asystole.The patient was emergently admitted to the hospital and treated with a temporary pacemaker from different manufacturer.Cause of loss capture was alleged to be noise and loss of capture resulting in pacing inhibition.Lead was capped.